# SDR MASA2016051712675

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 33,737 hours, 23,963 cycles
- System (JASC): 5240 · Service Doors
- Part: Bumper
- Condition: Damaged
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN.  INSTALLED HANDLE BUMPERS.
